Divisor classes associated to families of stable varieties, with applications to the moduli space of curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 3, pp. 455-475.
@article{ASENS_1988_4_21_3_455_0,
     author = {Cornalba, Maurizio and Harris, Joe},
     title = {Divisor classes associated to families of stable varieties, with applications to the moduli space of curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {455--475},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1988},
     doi = {10.24033/asens.1564},
     mrnumber = {89j:14019},
     zbl = {0674.14006},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1564/}
}
TY  - JOUR
AU  - Cornalba, Maurizio
AU  - Harris, Joe
TI  - Divisor classes associated to families of stable varieties, with applications to the moduli space of curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1988
SP  - 455
EP  - 475
VL  - 21
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1564/
DO  - 10.24033/asens.1564
LA  - en
ID  - ASENS_1988_4_21_3_455_0
ER  - 
%0 Journal Article
%A Cornalba, Maurizio
%A Harris, Joe
%T Divisor classes associated to families of stable varieties, with applications to the moduli space of curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1988
%P 455-475
%V 21
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1564/
%R 10.24033/asens.1564
%G en
%F ASENS_1988_4_21_3_455_0
Cornalba, Maurizio; Harris, Joe. Divisor classes associated to families of stable varieties, with applications to the moduli space of curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 3, pp. 455-475. doi : 10.24033/asens.1564. http://www.numdam.org/articles/10.24033/asens.1564/

[1] S. Ju. Arakelov, Families of Algebraic Curves with Fixed Degeneracies (Math. U.S.S.R. Izvestija, Vol. 35, 1971, pp. 1277-1301). | MR | Zbl

[2] E. Arbarello and M. Cornalba, The Picard Groups of the Moduli Spaces of Curves (Topology, Vol. 26, 1987, pp. 153-171). | MR | Zbl

[3] A. Beauville, Prym Varieties and the Schottky Problem (Invent. Math., Vol. 41, 1977, pp. 149-196). | MR | Zbl

[4] W. Fulton, Intersection Theory, Springer Verlag, Berlin, 1984. | MR | Zbl

[5] J. Harer, The Second Homology Group of the Mapping Class Group of an Orientable Surface (Invent. Math., Vol. 72, 1983, pp. 221-239). | MR | Zbl

[6] J. Harer, The Cohomology of the Moduli Space of Curves, in Theory of Moduli, E. SERNESI, Ed. (Lecture Notes in Mathematics, n° 1337, Springer-Verlag, Berlin, 1988, pp. 138-221). | MR | Zbl

[7] J. Harris, Families of Smooth Curves (Duke Math. J., Vol. 51, 1984, pp. 409-419). | MR | Zbl

[8] J. Harris and D. Mumford, On the Kodaira Dimension of the Moduli Space of Curves (Invent. Math., Vol. 67, 1982, pp. 23-86). | MR | Zbl

[9] R. Hartshorne, Ample Subvarieties of Algebraic Varieties (Lecture Notes in Mathematics, n° 156, Springer-Verlag, Berlin, 1970). | MR | Zbl

[10] I. Morrison, Projective Stability of Ruled Surfaces (Invent. Math., Vol. 56, 1980, pp. 269-304). | MR | Zbl

[11] D. Mumford, Picard Groups of Moduli Problems, in Arithmetical Algebraic Geometry, O. F. G. SCHILLING Ed., Harper & Row, New York, 1965, pp. 33-81. | MR | Zbl

[12] D. Mumford, Stability of Projective Varieties (L'Enseignement Math., Vol. 23, 1977, pp. 39-110). | MR | Zbl

[13] D. Mumford, Towards an Enumerative Geometry of the Moduli Space of Curves, in Arithmetic and Geometry, Vol. 11, M. ARTIN and J. TATE, Eds., Birkhöuser, Boston 1983, pp. 271-328. | MR | Zbl

[14] E. Viehweg, Weak Positivity and the Additivity of the Kodaira Dimension for Certain Fibre Spaces, in Algebraic Varieties and Analytic Varieties, S. IITAKA, Ed., Adv. Stud. Pure Math., Vol. 1, North-Holland, Amsterdam 1983, pp. 329-353. | MR | Zbl

[15] G. Xiao, Fibered Algebraic Surfaces with Low Slope (Math. Ann., Vol. 276, 1987, pp. 449-466). | MR | Zbl

Cited by Sources: